... taking Humira for Crohn's Disease. After 6 months on Humira, I now have a bad case of Plaque Psoriasis. Please advise if this has happened to anyone else. I reported it to the FDA... and have stopped taking Humira after 8 months. But--I still have Psoriasis, and taking other meds for Crohn's. Makes me mad though--to get the psoriasis from humira
Hello gladpack & welcome to the site. I am very much doubting that Humira caued your psoriasis. It is actually a drug that is used for psoriasis to help clear it up. Psoriasis is an auto-immune disease, & some that get it don't get it til they are an adult. My husband has it & at one time it covered 80% of his body. He did not have it until he was 29 years old. He had used Enbrel shots & he is almost clear of it. If it starts up again, he starts the shots & it keeps it at bay. Humira works in the same fashion is why I have doubts of it causing your case of psoriasis. I do feel for you as I know what my husband has gone thru having psoriasis. See a dermatologist. They will have all the latest on treatments. My best to you...
My brother after one month from taking HUMIRA a palmar plantar pustular psoriasis appeared to him as a side effect, now he and us as a family are suffering so much because of HUMIRA. He is in a very bad situation and rarely can walk from pain. Psoriasis cover most of his body and his hand and feet. They made our life miserable. They destroyed him and our family living.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2013 • 2 answers
Posted 20 Mar 2013 • 1 answer
I recently started taking Humira for psoriasis. I've noticed some hair loss. I was "shedding" a bit?
Posted 5 Oct 2016 • 0 answers
Posted 9 Apr 2017 • 2 answers
I am in desperate need of Humira I have even been looking 4 places in Mexico to pick up the drug and
Posted 15 days ago • 1 answer